MAUDE Adverse Event Report: ELEKTA INSTRUMENT AB LEKSELL GAMMA KNIFE ICON; SYSTEM, RADIATION THERAPY, RADIONUCLIDE

ELEKTA INSTRUMENT AB LEKSELL GAMMA KNIFE ICON; SYSTEM, RADIATION THERAPY, RADIONUCLIDE
Model Number 11.1
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The matchport is mounted in the gantry module.For version 11.1, the matchport device must be configured in a special way.This special configuration of the matchport device is described in the installation manual but not in the corrective maintenance manual.After the exchange of the gantry module, the matchport device may thus not be configured properly resulting in risk to the service technician or malfunction of the gantry.If the service technician does a kv generator calibration after the exchange, the technician will find out that the configuration is missing because they would not be able to perform the calibration.
 
Event or Problem Description
When replacing a faulty gantry module on a new installation, it was discovered that settings controlling the kv generator using lantronix/matchport were lost as they are stored locally in the gantry module.

Brand Name
LEKSELL GAMMA KNIFE ICON
Common Device Name
SYSTEM, RADIATION THERAPY, RADIONUCLIDE
Manufacturer (Section D)
ELEKTA INSTRUMENT AB
kungstensgatan 18
po box 7593
stockholm, SE103 93
SW  SE103 93
MDR Report Key6445391
Report Number9612186-2017-00004
Device Sequence Number976830
Product Code IWB
UDI-Device Identifier07340048305587
UDI-Public07340048305587
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K160440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number11.1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2017
Initial Report FDA Received Date03/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1